Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jessikak

Member
  • Total Reviews

    0
  • Content Count

    58
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About Jessikak

  • Rank
    Junior Member
  • Birthday 05/08/1986

Profile Information

  • Gender
    Female

Recent Profile Visitors

1947 profile views
  1. 2 MONTHS POST-TANE I do not break out anymore! I still have one-two whiteheads/milia though. I am scarred because of my 11 year battle with acne despite being clear now. The red marks have not faded yet either. I am so glad I used Tane. It helped so much. I am looking forward to the future when the red marks fade and I can accept my scars. I do not appear to have any lasting side effects from the Tane. My lips, dry eyes, and aches are all better. Hopefully I will get my contacts back soon now
  2. My 7 Month Course - Finished. All clear. :D
  3. I swear by Aveeno Intense Relief: Medicated Therapy. It is the best I have found. Nothing else really works for me.
  4. I've had moderate acne since I was 11; I am 22 now. I started tane last fall and I did not stop having breakouts until the 6th month. Up until that month I would always breakout at least once or twice a month and I was on 80-120mgs my entire course. In fact I broke out really bad in my 5th month. So do not lose hope. My oil stop being so bad around the end of month 1. I have one more month left so hopefully I will stay clear. Good luck with your treatment!
  5. MONTH 6 So this was a fantastic month! Not a single breakout. All I have left are tiny whiteheads/blackheads. There were a few stubborn blackheads and one whitehead on my cheek(you can see them good on last month's pic) that were just not leaving, so my derm extracted them! It is so awesome. I love my skin now! I will be on tane for one more month, 120mgs just as a precaution. My derm was really pleased though. The side effects have really eased up in the last month as well. The only two th
  6. MONTH 5 So not any improvement. In fact I think it has got worse. I broke out really bad this month. Two huge cysts and new blackheads. I am really disappointed. I've been oily the past few weeks too. No more problems with dry eyes though. My joints and muscles ache so much. That is the worst I believe. Well that, dry lips, and always being tired!! I think I might not be clearing because of so much stress, school and etc. I always touch my face out of habit when I am stressed. He is keepin
  7. hey

    hope the accutane is going well and just to wish you all the best with it and keep smiling!!

    c

    1. MONTH 4 Well it was a bumpy ride but I made it through another month. Pretty much the same side effects as last month just intensified. No pink eye though. Yaaaa! I did quit wearing my contacts which helped. I will still be on 120mg. He said the same thing this time as last time. He says not to worry though because he thinks he can get it to clear. He mentioned staying on it for 7 months instead of 6. He said one of his patients was not clearing for 6 months but when he came back after the se
    2. 1) Age, Accutane dose, and how long youve been on it 21 years old; 120mg; 4months (in two days) I was on 80mgs the first 3 months 2) Cleanser Cetaphil (well the Wal-Mart generic) Sensitive 3) Moisturizer Cetaphil (well the Wal-Mart generic) 4) spot treatment? none 5) redmark treatment? none 6) are you still breaking out? yup at times 7) products to avoid that broke you out. none that I know of 8) comments/suggestions, how its been so far, progress/lackthereof, etc. It has been tough
    3. Month 1- 80mgs Month 2- 80mgs Month 3- 80mgs Month 4- 120mgs: Which is where I am now. I'll be done with it on the 17th. Month 5- ? Month 6- ? He said I would at least need 6 months but I am not sure of what mgs I'll be on. Maybe if I improve he'll drop me back down to 80mgs if not I guess I'll stay at 120mgs for another month. I should be done in May! A week after my b-day and possibly the day CoN: Prince Caspian is released.
    4. I've had pink eye twice since I have been on the Tane. I never got it before I started the medicine. I do work at a daycare and go to college though. I just think that Tane makes you more susceptible to pink eye since your eyes are so dry and your body is working so hard already. Possibly also because you rub your eyes more because they hurt and accidentally get some bacteria in your eye.
    5. I thought so too but I am hoping it will just be for this month and then he'll lower me back to 80mgs. I've been on 120/mgs for 15 days now and have not noticed a major increase in side effects except for my dry eyes. I go back to the derm on March 17th but run out of meds on the 14. I might just take 80/mgs a day for a couple of days this month.
    6. What does this do exactly? I've had pink eye twice on Tane does that mean I might have it? What are the other symptoms?
    7. I am in the middle of my 4th month and this is the most aggravating side effect for me now. I always feel tired because my eyes are dry. I also experience blurry vision if I go all day without using eye drops.
    ×